Hi, I just started taking compounded Thyroid 1/2 grain twice a day. My TSH was 3.6 and I have all the symptoms of hypo. I am diagnosed with fibromyalgia. I also crash when stressed and I am unable to function during day time and unable to sleep at night without medication. Ive had these symptoms for 20 years now and every doc told me its in my head, but thankfully i found this doc who considers new TSH range. I am 34 now.
When I started taking thyroid, i felt jittery and my hands were trembling and my heart was racing. Still I felt the stiffness in my shoulders and neck melt away a bit. Pressure on my head eased. I felt better, but next day I took two capsules. one in Morning and one in afternoon. Later at night I got very irritable and yelled and got angry. Later I got pain in my chest. I dont know of any heart problems, my blood pressure is usually 90/60 or 100/70.
I stopped taking it for a few days and then I got HC. It gave me severe water retention. I usually have water retention, even without medication. So I reduced to very low HC dosage. I felt good on HC with less muscle stiffness and pain and just felt relaxed, as if I was in a roller coaster and now it is slowing down. After 3 days of taking HC, I again started thyroid hormone, one cap in the morning. Now I am feeling exhausted and very tired and brain fogged. Even more than before.
My sodium is 136 and potassium is 3.6, both are lower normal. Even then i get water retention. Strange isnt it?
Why could i be feeling tired while taking both of them when i felt good on them individually. I am not taking the dosage doc prescribed but lower. Is lower dosage causing some other problems? What should I do?
I have a doc appointment on 8th but your advice beforehand would mean a lot. Thanks!!